Volume 9 (1966)


1-3 (December)

Yosida, K.;
Masuo Hukuhara
pp. ii--iii.
Yosida, K.;
M. Hukuhara
pp. iv--v.
Yosida, K.;
Mitio Nagumo
pp. vi.
Yosida, K.;
M. Nagumo
pp. vii--viii.
Yosida, K.;
Works of Professor Masuo Hukuhara
pp. ix--xvii.
Nishimoto, T. and Okubo, K.;
Works of Professor Mitio Nagumo
pp. xviii--xxii.
Ako, K.;
A New Construction of Barrier Functions
pp. 1--7.
Yoshizawa, T. and Kato, J.;
Linear System and Its Perturbed System
pp. 9--15.
Peyovitch, T.;
Existence des Solutions Asymptotiques d'un Systeme d'Equations Differentielles
pp. 17--21.
Conti, R.;
On the Boundedness of Solutions of Ordinary Differential Equations
pp. 23--26.
Mitropolcskii, Ju. A.;
The Method of Accelerated Convergence in Problems of Non-Linear Mechanics (Russian)
pp. 27--42.
Urabe, M.;
An Existence Theorem for Multi-Point Boundary Value Problems
pp. 43--60.
Yosida, S.;
Boundary Value Problem with Hukuhara's Data for Parabolic Systems
pp. 61--69.
Sibuya, Y. and Takahasi, K.;
On the Differential Equation $(x+\epsilon u)du/dx+q(x)u-r(x)=0$
pp. 71--81.
Wasow, W.;
On the Analytic Validity of Formal Simplifications of Linear Differential Equations, I
pp. 83--91.
Sato, T.;
Sur l'Entropie et Quelques Equations Fonctionnelles
pp. 93--97.
Kumano-go, H.;
On Propagation of Analyticity in Space-Variables for the Solutions of Partial Differential Equations
pp. 99--110.
Harris, Jr., William A.;
Analytic Canonical Forms for Nonlinear Difference Equations
pp. 111--117.
Corduneanu, C.;
Sur Certaines Equations Fonctionnelles de Volterra
pp. 119--127.
Kusano, T.;
Periodic Solutions of the First Boundary Problem for Quasilinear Parabolic Equations of Second Order
pp. 129--137.
Aizawa, S. and Kikuchi, N.;
A Mixed Initial and Boundary-Value Problem for the Hamilton-Jacobi Equation in Several Space Variables
pp. 139--150.
Murakami, H.;
On Non-Linear Ordinary and Evolution Equations
pp. 151--162.
Tanabe, H. and Watanabe, M.;
Note on Perturbation and Degeneration of Abstract Differential Equations in Banach Space
pp. 163--170.
Ura, T.;
Sur le Courant Exterieur a une Region Invariante
pp. 171--179.
Hirasawa, Y.;
On an Estimate for a Quasi-Linear Elliptic Differential Equation
pp. 181--197.
Saito, T.;
On an Isolated Singular Point of a Non-Autonomous Periodic System
pp. 199--206.
Russell, D. L. and Sibuya, Y.;
The Problem of Singular Perturbations of Linear Ordinary Differential Equations at Regular Singular Points, I
pp. 207--218.
Yamanaka, T.;
On the Uniqueness of Solutions of the Cauchy Problem for Systems of Linear Partial Differential Equations with Polynomial Coefficients
pp. 219--249.
Kimura, T.;
On Conditions for an Ordinary Differential Equation of the First Order to be Reducible to a Riccati Equation by a Rational Transformation
pp. 251--259.
Turrittin, H. L.;
Stokes Multipliers for the Differential Equation $\frac{d^ny}{dx^n}-\frac{y}{x}=0$
pp. 261--272.
Iwano, M.;
Convergent Solution of Ordinary Nonlinear Differential Equations
pp. 273--285.
Wazewski, T.;
Remarque sur un Cas Particulier de la Methode de Runge et Kutta
pp. 287--290.
Nishimoto, T. and Okubo, K.;
A Connection Problem for a Non-Homogeneous System of Linear Ordinary Differential Equations
pp. 291--298.
Matuda, T.;
Sur la Direction de Julia au Point Singulier Fixe d'une Equation Differentielle Ordinaire du Premier Ordre
pp. 299--303.
Uno, T. and Hong, I.;
Some Considerations of Electric Screening in the Mathmatical Point of View
pp. 305--312.
Komura, Y.;
Die Nuklearitat der Losungsraume der Hypoelliptischen Gleichungen
pp. 313--324.
Cesari, L.;
Smoothness Properties of Periodic Solutions in the Large of Nonlinear Hyperbolic Differential Systems
pp. 325--338.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles